# SDR DLL15950431

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 50226
- Condition: Fire
- Location: Galley
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, HAD DEBRIS IN GALLEY OVEN CATCH FIRE.  EXTINGUISHED FIRE USING HALON BOTTLE.  REPLACED OVEN AND FIRE BOTTLE.  RETURNED TO SERVICE.
